Melasma (freckles or darkening of facial skin especially under the eyes) is a frequent side effect of all oral contraceptives.
There's not much you can do to prevent it other than stop taking Aviane. The melasma usually fades after a few months.
You could see your doctor for a skin bleaching cream if it is particularly bothersome.Sunscreen is important to stop it getting worse.
- Aviane Information for Consumers
- Aviane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aviane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2010 • 1 answer
Aviane - I popped 2 birth control pills out and they got mixed up is it alright to just take one or?
Posted 6 Dec 2010 • 1 answer
Posted 7 Dec 2010 • 1 answer
Posted 10 Jul 2014 • 1 answer
Hello, I am pretty certain I have Melasma on my face and it does respond to lightening creams but it
Posted 25 Jun 2015 • 1 answer